# SDR REXA2015120901185

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 22,805 hours, 19,970 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE O2 MASK MIC DOES NOT WORK.  SECURED CONNECTOR FOR CAPTAINS O2 MASK.  COMPLETED OPERATIONS CHECKS OF O2 MASK IAW AMM 35-11-12.  ALL CHECKED GOOD.
